# SDR MALA090084

- Difficulty date: June 8, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 28,655 hours, 31,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K & 2Y CHECKS IN CWA, 1 SMOOTH DENT NOTED ON THE LT FUSELAGE AT STA 326 IN AN EXISTING DOUBLER REPAIR.  REPAIRED IAW S53709.
